# SDR DLM88020445

- Difficulty date: April 17, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 41,938 hours, 34,677 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365507
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON T/O LEFT MAIN GEAR RED LIGHT REMAINED ON.  POM ABNORMAL PROCEDURES FOLLOWED UNTIL GEAR DOWN WITH 3 GREEN LIGHTS.  GEAR WAS LEFT DOWN AND RETURNED TO ATL.  FOUND LT GEAR RETRACT ACTUATOR LEAKING.  REMOVED AND REPLACED SAME.  OP CHECKS GOOD.
